Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Is it because of typhoid that I am having pain in my body ?

hi, i ve treated typhoid last 4months, today am feeling pain allover my body. is it typhoid again. pls wt is ds.
Asked On : Sun, 28 Aug 2011
Answers:  2 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
If you have completed typhoid treatment according to your physician than less likely of typhoid again.Feeling of pain could be due post illness weakness.
Now start multivitamin medicines under your physician's guidance.
Take good healthy diet,drink enough water,fruit juices....
Try to avoid stail food always eat hot and cooked food,it will be helpful to stop recurrence.
Answered: Sun, 28 Aug 2011
I find this answer helpful
Anesthesiologist Dr. Shivakumar. M. C.'s  Response
If you are treated for typhoid 4 months ago this may be new illness like viral fever with myalgia, consult your doctor for diagnosis and treatment.
take care
Answered: Sun, 28 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor